Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: zoloft withdrawal symptoms

Posted by nicholas on September 30, 2003, at 15:54:52

In reply to Re: zoloft withdrawal symptoms nicholas, posted by katia on September 28, 2003, at 13:36:45

> Hi Welcome to psychobabble!
> Do you still have a regular psychiatrist (pdoc)? I would definitely talk to her/him about the fact that you're going off first. Whether they provide support or not, it's an important first step.
> I was only on Zoloft three months and it did nothing for me except made me a zombie AND I still had to endure the w/drawal right after enduring a similar w/d on Effexor. It's hard but doable. Those zappy electrical feelings and the dizziness feeling of going down an elevator sideways does end. Give it two weeks - one for the worst of it. Try even taking 1/2 of 50mg and then 1/2 of that and then 1/2 of that..... until it feels like you can let go totally.
> the main thing is, it does go away with time and no one around you who hasn't gone thru' it won't have a clue what you're trying to describe and you'll feel even more frustrated due to lack of empathy. it's trully hellish, but it ends soon.
> good luck with your stopping it. It may not be so bad if you taper and taper little by little.
> Katia


Hey Katia,

Thanks for your words of encouragement. I think I will actually follow the method you've outlined above. It seems to make sense to tread slowly and cautiously whilst trying to get off Zoloft. If I can minimise the intensity of the "zapping" then the rest I feel I can manage.

The first time round, after about 6 days into reducing my dosage, it was like I got scared thinking, "these zaps and dizzy spells aren't going to go away and they're damn intense!!" I ride a motorbike weekends for relaxation ( a cruiser,- great for stress relief) and so I'm thinking, "What would happen if I got a zap whilst riding?"

But, true to my form, (an extremist) I can see my method was too much. ie: 50mg one day, then zero the next then 50mg then zero, zero, etc. At the time it was more of a personal test to see what would happen rather than an out and out decision to go off Zoloft.
Re: Doctors. No I don't have a pdoc. Zoloft was prescribed to me by the local GP on duty that day. I probably should've consulted first, but as I mentioned, it was more of a curiousity test at the time. Nevertheless I will heed your advice and inform whoever's on when I visit about my intentions now that I've decided I don't want/like to keep taking Zoloft. It is better safe than sorry.
Again thanks. It really is encouraging to be able to share these issues with others in similiar circumstances.

Nicholas


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:nicholas thread:5582
URL: http://www.dr-bob.org/babble/20030928/msgs/264530.html